# SDR AU510002186

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D7
- System (JASC): 3411 · Pitot/Static System
- Part: Tee Fitting
- Part number: BACT16AS060406D
- Condition: Cracked
- Location: Airspeed Pitot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED SWITCH PITOT TEE FITTING CRACKED AND LEAKING ON SMALL DIAMETER END.
